RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1995, Volume 36, Number 1, Pages 102–110 (Mi smj659)  

On the Künneth formula for reduced $L_2$-cohomologies

V. I. Kuz'minov, I. A. Shvedov


Full text: PDF file (785 kB)

English version:
Siberian Mathematical Journal, 1995, 36:1, 92–99

Bibliographic databases:

UDC: 515.164.13
Received: 18.07.1994

Citation: V. I. Kuz'minov, I. A. Shvedov, “On the Künneth formula for reduced $L_2$-cohomologies”, Sibirsk. Mat. Zh., 36:1 (1995), 102–110; Siberian Math. J., 36:1 (1995), 92–99

Citation in format AMSBIB
\Bibitem{KuzShv95}
\by V.~I.~Kuz'minov, I.~A.~Shvedov
\paper On the K\"unneth formula for reduced $L_2$-cohomologies
\jour Sibirsk. Mat. Zh.
\yr 1995
\vol 36
\issue 1
\pages 102--110
\mathnet{http://mi.mathnet.ru/smj659}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1335212}
\zmath{https://zbmath.org/?q=an:0924.55017}
\transl
\jour Siberian Math. J.
\yr 1995
\vol 36
\issue 1
\pages 92--99
\crossref{https://doi.org/10.1007/BF02113923}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995QM56900010}


Linking options:
  • http://mi.mathnet.ru/eng/smj659
  • http://mi.mathnet.ru/eng/smj/v36/i1/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:107
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019